# SDR NOCA01807

- Difficulty date: January 20, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767306
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 47686
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SIDE EXTERIOR LIGHTS INOP.  REPLACED EMERGENCY BATTERY POWER SUPPLY, OPS NML AS PER MM 33-51-07.
